Mathematical Physics

[1] Local law of addition of random matrices on optimal scale

Zhigang Bao Hong Kong University of Science and Technology Laszlo Erdos IST Austria Kevin Schnelli KTH Royal Institute of Technology

Mathematical Physics Probability mathscidoc:1805.22001

Communications in Mathematical Physics
[ Download ] [ 2018-05-10 20:39:44 uploaded by ZhigangBao ] [ 8 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Global uniqueness of the minimal sphere in the Atiyah--Hitchin manifold

Chung-Jun Tsai National Taiwan University Mu-Tao Wang Columbia University

Analysis of PDEs Differential Geometry Geometric Analysis and Geometric Topology Mathematical Physics mathscidoc:1804.03011

[ Download ] [ 2018-04-30 14:38:09 uploaded by mutaowang ] [ 21 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Quasi-local mass at the null infinity of the Vaidya spacetime

Mu-Tao Wang Columbia University Po-Ning Chen University of California, Riverside Shing-Tung Yau Harvard University

Geometric Analysis and Geometric Topology Mathematical Physics Publications of CMSA of Harvard Theoretical Physics mathscidoc:1804.15001

Harv. Univ. Cent. Math. Sci. Appl. Ser. Math., 1, 33-48
[ Download ] [ 2018-04-30 14:16:08 uploaded by mutaowang ] [ 17 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Detecting topology change via correlations and entanglement from gauge/gravity correspondence

Hai Lin Tsinghua University Keyou Zeng Tsinghua University

Combinatorics Mathematical Physics mathscidoc:1804.06009

J.Math.Phys., 59, (3), 032301, 2018.3
[ Download ] [ 2018-04-29 20:30:53 uploaded by linhai ] [ 32 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Alternating Arm Exponents for the Critical Planar Ising Model

Hao Wu Yau Mathematical Sciences Center, Tsinghua University

Mathematical Physics Probability mathscidoc:1802.22002

The Annals of Probability, 2018.10
[ Download ] [ 2018-02-13 17:08:10 uploaded by haowu ] [ 37 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Tunneling Topological Vacua via Extended Operators: TQFT Spectra and Boundary Deconfinement in Various Dimensions

Juven Wang Institute for Advanced Study, Princeton Kantaro Ohmori Institute for Advanced Study, Princeton Pavel Putrov Institute for Advanced Study, Princeton Yunqin Zheng Princeton University Hai Lin Yau Mathematical Sciences Center, Tsinghua University Peng Gao Harvard University Shing-Tung Yau Harvard University

Mathematical Physics mathscidoc:1802.22001

[ Download ] [ 2018-02-08 11:49:30 uploaded by juvenwang ] [ 58 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Gromov--Witten theory of Fano orbifold curves, Gamma integral structures and ADE-Toda Hierarchies

Todor Milanov IPMU Yefeng Shen IPMU Hsian-Hua Tseng Ohio State University

Algebraic Geometry Mathematical Physics Quantum Algebra Representation Theory Symplectic Geometry mathscidoc:1801.01004

Geometry and Topology, 20, 2135--2218, 2016
[ Download ] [ 2018-01-04 23:36:32 uploaded by tseng ] [ 86 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Time Reversal, SU(N) Yang-Mills and Cobordisms: Interacting Topological Superconductors/Insulators and Quantum Spin Liquids in 3+1D

Meng Guo Harvard University Pavel Putrov Institute for Advanced Study, Princeton Juven Wang Institute for Advanced Study, Princeton

Mathematical Physics mathscidoc:1712.22001

[ Download ] [ 2017-12-03 06:00:04 uploaded by juvenwang ] [ 85 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Braiding Statistics and Link Invariants of Bosonic/Fermionic Topological Quantum Matter in 2+1 and 3+1 dimensions

Pavel Putrov IAS Princeton Juven Wang IAS Princeton Shing-Tung Yau Harvard University

Mathematical Physics mathscidoc:1711.22001

Annals of Physics, 384, (254), 254-287, 2017.9
[ Download ] [ 2017-11-01 02:36:31 uploaded by juvenwang ] [ 195 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Solitary waves bifurcated from Bloch-band edges in two- dimensional periodic media

Zuoqiang Shi Tsinghua University Jianke Yang University of Vermont

Mathematical Physics Numerical Analysis and Scientific Computing mathscidoc:1709.22003

Phys. Rev. E, 75, 2007
[ Download ] [ 2017-09-27 16:22:38 uploaded by shizqi ] [ 203 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Linear instability of two-dimensional low-amplitude gap solitons near band edges in periodic media

Zuoqiang Shi Tsinghua University Jiandong Wang University of Vermont Zhigang Chen San Francisco State University Jianke Yang University of Vermont

Mathematical Physics Numerical Analysis and Scientific Computing mathscidoc:1709.22002

Phys. Rev. A, 78, 2008
[ Download ] [ 2017-09-27 16:19:00 uploaded by shizqi ] [ 202 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Pairwise Force SPH Model for Real-Time Multi-Interaction Applications

Tao Yang Tsinghua University Ralph R. Martin Cardiff University Ming C. Lin University of North Carolina at Chapel Hill Jian Chang Bournemouth University Shi-Min Hu Tsinghua University

Mathematical Physics mathscidoc:1709.22001

IEEE Transactions on Visualization and Computer Graphics, 2017
[ Download ] [ 2017-09-01 10:53:46 uploaded by shimin ] [ 98 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Real-time High-fidelity Surface Flow Simulation

Bo Ren Nankai University Tailing Yuan Tsinghua University Chenfeng Li Swansea University Kun Xu Tsinghua University Shi-Min Hu Tsinghua University

Mathematical Physics mathscidoc:1708.22002

IEEE Transactions on Visualization and Computer Graphics, 2017.7
[ Download ] [ 2017-08-29 22:34:51 uploaded by shimin ] [ 108 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] The quantization of a Kerr-AdS black hole

Claus Gerhardt Ruprecht-Karls-Universität, Institut für Angewandte Mathematik

Mathematical Physics mathscidoc:1708.22001

Advances in Mathematical Physics, 2018, (2018), 4328312, 2018
[ Download ] [ 2017-08-06 05:14:38 uploaded by gerhardt ] [ 123 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Global Well-posedness of classical solutions with large oscillations and vacuum to the three-dimensional Compressible Navier-Stokes equations

XIANGDI HUANG University of Science and Technology of China JING LI Academy of Mathematics and Systems Science ZHOUPING XIN The Chinese University of Hong Kong

Analysis of PDEs Mathematical Physics mathscidoc:1705.03006

CPAM, 14, (4), 791-825, 2012
[ Download ] [ 2017-05-31 10:00:43 uploaded by yauawardadmin ] [ 246 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Mirror symmetry for exceptional unimodular singularities

Si Li Tsinghua University Changzheng Li Sun Yat-Sen University Kyoji Saito The University of Tokyo Yefeng Shen Stanford University

Algebraic Geometry Mathematical Physics mathscidoc:1705.01003

J. Eur. Math. Soc. (JEMS) , 19, (4), 1189–1229, 2017
[ Download ] [ 2017-05-30 15:48:09 uploaded by yauawardadmin ] [ 147 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] A Wozniakowski, and AM Jaffe, Quon 3D language for quantum information

Zhengwei Liu Harvard University, Vanderbilt University Alex Wozniakowski Harvard University Arthur M. Jaffe Harvard University

Mathematical Physics Quantum Algebra Spectral Theory and Operator Algebra mathscidoc:1705.22001

PNAS, 114, (10), 2497-2502, 2017
[ Download ] [ 2017-05-30 14:34:15 uploaded by yauawardadmin ] [ 116 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] Shock waves and cosmological matrix models

Miao Li Institute of Theoretical Physics Academia Sinica Wei Song Institute of Theoretical Physics Academia Sinica

Mathematical Physics mathscidoc:1702.22045

Journal of High Energy Physics, 73, 2005.10
[ Download ] [ 2017-02-28 16:26:23 uploaded by songwei ] [ 154 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] A One loop problem of the matrix big bang model

Miao Li Institute of Theoretical Physics Academia Sinica Wei Song Institute of Theoretical Physics Academia Sinica

Mathematical Physics mathscidoc:1702.22044

Journal of High Energy Physics, 89, 2006.8
[ Download ] [ 2017-02-28 16:24:01 uploaded by songwei ] [ 158 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] Some low dimensional evidence for the weak gravity conjecture

Miao Li Institute of Theoretical Physics Academia Sinica Wei Song Institute of Theoretical Physics Academia Sinica Tower Wang Institute of Theoretical Physics Academia Sinica

Mathematical Physics mathscidoc:1702.22043

Journal of High Energy Physics, 94, 2006.3
[ Download ] [ 2017-02-28 16:21:40 uploaded by songwei ] [ 171 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] Weak gravity conjecture in the asymptotical dS and AdS background

Qing-Guo Huang Interdisciplinary Center of Theoretical Studies, Academia Sinica Miao Li Institute of Theoretical Physics, Academia Sinica Wei Song Institute of Theoretical Physics, Academia Sinica

Mathematical Physics mathscidoc:1702.22042

Journal of High Energy Physics, 59, 2006.10
[ Download ] [ 2017-02-28 16:18:48 uploaded by songwei ] [ 221 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] A Weak gravity conjecture for scalar field theories

Miao Li Institute of Theoretical Physics, Academia Sinica Wei Song Institute of Theoretical Physics, Academia Sinica Yushu Song Institute of Theoretical Physics, Academia Sinica Tower Wang Institute of Theoretical Physics, Academia Sinica

Mathematical Physics mathscidoc:1702.22041

Journal of High Energy Physics, 26, 2007.5
[ Download ] [ 2017-02-28 16:15:10 uploaded by songwei ] [ 163 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] Quantizing strings in de Sitter space

Miao Li University of Science and Technology of China, Hefei Wei Song Institute of Theoretical Physics,Academia Sinica Yushu Song Institute of Theoretical Physics,Academia Sinica, Beijing

Mathematical Physics mathscidoc:1702.22040

Journal of High Energy Physics, 4, 2007.4
[ Download ] [ 2017-02-28 15:58:23 uploaded by songwei ] [ 118 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] Reheating and cosmic string production

Chao-Jun Feng Interdisciplinary Center of Theoretical Studies USTC, Hefei, Xian Gao Institute of Theoretical Physics Academia Sinica Miao Li Institute of Theoretical Physics Academia Sinica Wei Song Institute of Theoretical Physics Academia Sinica Yushu Song Institute of Theoretical Physics Academia Sinica

Mathematical Physics mathscidoc:1702.22039

Nuclear Physics B, 800, (1), 190-203, 2008.9
[ Download ] [ 2017-02-28 15:53:53 uploaded by songwei ] [ 62 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[25] Chiral Gravity in Three Dimensions

Wei Li Harvard University Wei Song Harvard University Andrew Strominger Harvard University

Mathematical Physics mathscidoc:1702.22038

Journal of High Energy Physics, 2008.1
[ Download ] [ 2017-02-28 15:48:49 uploaded by songwei ] [ 163 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved